- Analgesic and anti-inflammatory Naxii contains the active substance naproxen. It is used in the form of sodium salts, so it is absorbed more quickly and thus provides a quick analgesic effect.
1 film-coated tablet contains: active substance - naproxen sodium - 220mg and excipients: core composition - talc, povidone, lactose monohydrate, microcrystalline cellulose, magnesium stearate, colloidal silica; Ligth Blue YS-2-10657 (hydroxypropylmethylcellulose, propylene glycol, titanium dioxide and indigo gum).
Naproxen sodium is the active substance of Naxii. This medicine works by antipyretic, anti-inflammatory and antipyretic. It is a long-acting drug that can be used to alleviate painful symptoms of various origins.
Naxia medicinal product indicated for use in the treatment of pain, rheumatic pain, menstrual pain, back pain, muscle, head, teeth and pain associated with cold and fever.
Keep out of the reach of children at room temperature. This medication can adversely affect the fertility of women, it is the end of the treatment.
Do not use in case of hypersensitivity to the active substance or other excipient included in the medicine. Do not use in the case of: pre-existing allergic symptoms to any of the ingredients found to be hypersensitive to acetylsalicylic acid or other non-steroidal anti-inflammatory drug (NSAID); concomitant use of other NSAIDs; active (recently acquired) gastric and duodenal ulcer, haemorrhagic diarrhea, severe hepatic failure, severe renal failure. Do not use in breast-feeding women and children under 12 years of age.
Adverse reactions may occur when taking this medicine: Gastrointestinal disorders: Common: abdominal pain, nausea, constipation, heartburn; Uncommon: diarrhea, indigestion, mucositis; rare: bleeding or perforation of the gastrointestinal tract of the colon, peptic ulcer and / or duodenal ulcer with bleeding or perforation, vomiting, vomiting with blood; hepatic and biliary disorders: rare: jaundice, hepatitis; nervous system disorders: common: headache, drowsiness, dizziness; Uncommon: feeling dizzy, insomnia; very rare: convulsions, meningitis; Musculoskeletal and connective tissue disorders: Uncommon: pain or weakness of muscle strength; psychiatric disorders: rare: depression, unusual dreams; General disorders and administration site conditions: common: swelling; Rare: general malaise, difficulty in concentration, chills, fever; Skin and subcutaneous tissue disorders: common: pruritus, epididymitis, rash, excessive sweating; uncommon: spotty; Rare: light sensitivity, alopecia, toxic epidermal necrolysis; ear and labyrinth disorders: common: tinnitus; uncommon: hearing impairment; rare: hearing loss; eye disorders: uncommon: optic neuritis, edema of the optic nerve, corneal opacity; heart disorders: common: dyspnoea; uncommon: palpitations; rare: heart failure; vascular disorders: hypertension; metabolic and nutritional disorders: common: excessive thirst; rare: hyperkalaemia; kidney and urinary disorders: rare: glomerulonephritis, haematuria, renal necrosis, renal failure, interstitial nephritis, nephritic syndrome; Blood and lymphatic disorders: Rare: agranulocytosis, eosinophilia, granulocytopenia, leukopenia, thrombocytopenia; Respiratory, thoracic and mediastinal disorders: rare: eosinophilic pneumonia; Reproductive system and breast disorders: rare: menstrual disorders; Immune system disorders: Rare: Anaphylactic reactions.
Use according to doctor's instructions or as directed on the leaflet. Adults and children over the age of 12: Take 1 tablet every 8-12 hours. You can also take 2 tablets as the starting dose and then 1 tablet every 12 hours. It is not recommended to use more than 3 tablets a day unless your doctor tells you otherwise. Elderly: It is recommended to take 1 tablet every 12 hours unless your doctor tells you otherwise. For children under 12 years of age, do not give medicine without first consulting your doctor.